# SDR USAA920080349

- Difficulty date: January 14, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6033405, DISBOND ON THE LEFT WING NR 4 SLAT WEDGE LOWER SURFACE, SS 91.  REPAIRED LEFT WING NR 4 SLAT WEDGE LOWER SURFACE, SS 91 IAW B737 SRM 51-70-10-2R4.
